# SDR FDEA202508041382

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 97,942 hours, 23,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STORM IN DFW , TRUCK CAN PUNCTURED AIRCRAFT  . DAMAGE IS 4" LONG BY 2 " WIDE . SEE PICTURES   INSTALLED SKIN DOUBLER, TRIPLER AND FILLER REF MD11 SRM  53-00-01-2R.  E. A. 1-5330-T0384438 PT1 AND PT2 .FUSELAGE- PLATES & SKINS- SKI AND FRAME REPAIR AT STA 374, X= 38.
